Repetitive sequences in malaria parasite proteins.

Davies, Heledd M; Nofal, Stephanie D; McLaughlin, Emilia J; Osborne, Andrew R; (2017) Repetitive sequences in malaria parasite proteins. FEMS microbiology reviews, 41 (6). pp. 923-940. ISSN 0168-6445 DOI: https://doi.org/10.1093/femsre/fux046

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/femsre/fux046

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar